# SDR YENA2023060900600

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 8 LH SIDE AFT FACE INNER CAP IN LATERAL SPLI CING AREA, THIRD FASTENER FROM UPPER TO LOWER, CRACK POSITION IS 12 OC LOCK, CRACK LENGTH IS 0.145 INCH APPROX, IN COCKPIT (1 EA); (RESOLVED ON W/O: 1209138 TASKCARD: NR-00026 ) REF TO AEROMAN WO 2023 11/1 NR 2023-255620, ACCOMPLISHED REPAIR/REPLACEMENT OF FRAME 8 LHS IN ACCORDANCE WITH AEROMAN EA 53-0168-23 REV. 0 (COVER PLUS PARTS 1 AND 2), AIRBUS REPAIR INSTRUCTION: R53113648 ISSUE A, RDAF 81216244/003/2023#A AND EC NO. A23-424-01, THIS REPAIR IS CATEGORY B, WITH INSPECTION THRESHOLD: 36,800 FC (FH NOT RELEVANT), INSPECTION INTERVAL: TBD AND METHOD OF INSPECTION: TBD
FUR-A320-53-00775.
